# SDR ASAA2016110718588

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 15,894 hours, 5,169 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8457
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 40,888 hours, 12,942 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATES ON RECALL.  RESETS NORMALLY.  ACFT GROUNDED. REMOVED & REPLACED THE RT PACK AFT TRIM MODULATING VALVE IAW AMM 21-61-21. OPS CHECKED NORMAL.
